# SDR ASOA2020030693026

- Difficulty date: January 29, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N11107
- Make and model: Emb EMB-145XR
- Aircraft serial: 145654
- Aircraft time: 44,566 hours, 26,528 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rib
- Part number: 14547676401
- Condition: Corroded
- Location: Fuselage
- Component: Ventral Tank, Emb
- Component part number: 14551071001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND VENTRAL TANK FORWARD FACE OF RIB 1 HAS CORROSION AT LOWER CENTER SUPPORT BRACKET. MAINTENANCE REPAIRED VENTRAL TANK RIB 1 I/A/W ETD 2020-145-004783 REVISION C
